# SDR REXA2013101001768

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 25,146 hours, 22,019 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Inoperative
- Location: Oxygne Deploy
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASKS AT SEATS 7AB AND 8AB FAILED TO DEPLOY.  R & R HATCHES AT 7AB AND 8AB IAW AMM 35-21-05-000-801 AND 400-801,  OPS CHECKED GOOD IAW AMM 35-20-00-00-710-801.
